# SDR SWAA2023121825199

- Difficulty date: November 27, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N8675A
- Make and model: Boeing 737-8H4
- Aircraft serial: 35976
- Aircraft time: 26,896 hours, 13,003 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM CORRODED AT STA 947 LBL 24 NEAR EDGE OF LAV MOUNT<[01] REMOVED CORROSION IAW SRM 51-10-02. THE REWORKED AREA IS OUT OF LIMIT PER SRM 53-70-51-1A-1 FIG 104 DETAIL N.;[02] REJECT: THERE ARE NUMEROUS MEASUREMENT BLOCKS THAT HAVE N/A LISTED AS THE REASON FOR N/A.  PLEASE SEE PAUSE NOTES UNDER 'TASK INFORMATION' TAB AND MPM 52.02.02 ITEM 14 FOR GUIDANCE.;[03] CERTIFIED;[04] FLOOR BEAM REPAIRED ON FAULT TTG8Q00PU2J8.;[05] SEE INDIVIDUAL STEPS FOR WORK PERFORMED; REPAIR OF FLOOR BEAM ACCOMPLISHED ON TTG8Q00PU2J8.
